MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure a patient experienced dysphagia and epigastric pain symptoms leading to endoscopic visualization of 2 linx device beads within the esophageal lumen and subsequent device removal.The linx device was used as part of the anti-reflux procedure.- anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6) at (b)(6) memorial hospital.- patient had a new onset of dysphagia and epigastric pain in (b)(6) 2017.- endoscopy confirmed 2 linx device beads visible at the patient's posterior side of the esophagus.The linx device was intact.- 6 of 13 linx device beads were endoscopically removed without issue on (b)(6) 2017 by dr.(b)(6) at (b)(6) memorial hospital.Remaining beads are planned to be removed at a later date.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure a patient experienced dysphagia and epigastric pain symptoms leading to endoscopic visualization of 2 linx device beads within the esophageal lumen and subsequent partial device removal.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6) at (b)(6) hospital.Patient had a new onset of dysphagia and epigastric pain in (b)(6) 2017.Endoscopy confirmed 2 linx device beads visible at the patient's posterior side of the esophagus.The linx device was intact.The 6 of 13 linx device beads were endoscopically removed without issue on (b)(6) 2017 by dr.(b)(6) and dr.(b)(6) at (b)(6) hospital.The patient was reported as doing well after the partial device removal.An attempt to remove the remaining device beads (7) was made on (b)(6) 2017 by dr.(b)(6); the device was not able to be easily exposed (due to adhesions) and the case was abandoned.The patient was no longer experiencing the symptoms she had when the partial device was in the lumen.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6657150
Report Number3008766073-2017-00059
Device Sequence Number13740636
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/07/2018
Device Model NumberLXC13
Device Lot Number6173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age81 YR